Blank Cover Image

Journal of the Mathematical Society of Japan

責任表示:
日本数学会
巻次(年次):
Vol. 1, no. 1 (Sept. 1948)-
出版情報:
Tokyo : Mathematical Society of Japan, 1948-
形態:
v. ; 26 cm
著者名:
日本数学会 <DA00103149>  
継続前誌:
Proceedings of the Physico-Mathematical Society of Japan. 3rd series = Nippon Sugaku-buturigakkwai kizi. Dai 3 ki <AA00786604>
言語:
英語; ドイツ語
ISSN:
00255645
書誌ID:
AA0070177X
フォーマット:
雑誌
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

日本数学会

Published for the Mathematical Society of Japan by Kinokuniya

名古屋大学理学部数学教室

Mathematical Institute, Faculty of Science, Nagoya University

林, 鶴一, 東北大学

[Tôhoku University]

Pacific Journal of Mathematics

American Mathematical Society

American Mathematical Society

Massachusetts Institute of Technology

Massachusetts Institute of Technology

Johns Hopkins University, American Mathematical Society

Johns Hopkins University

Duke University Press

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society